Apoptosis in the epithelial cells of the rests of Malassez of the periodontium of rat molars
Article first published online: 6 JUL 2005
Journal of Periodontal Research
Volume 40, Issue 5, pages 365–372, October 2005
How to Cite
Cerri, P. S. and Katchburian, E. (2005), Apoptosis in the epithelial cells of the rests of Malassez of the periodontium of rat molars. Journal of Periodontal Research, 40: 365–372. doi: 10.1111/j.1600-0765.2005.00810.x
- Issue published online: 6 JUL 2005
- Article first published online: 6 JUL 2005
- Accepted for publication January 15, 2005
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!